# SDR USAA2011021490737

- Difficulty date: January 18, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: D5757028100200
- Condition: Excess Play
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - LEFT WING INTERCONNECT STRUT ATTACH BRACKET HAS EXCESSIVE PLAY.  REPLACED LEFT WING INTERCONNECT STRUT ATTACH BRACKET IAW A319 SRM 51-72-11.
